# SDR FDEA202407030922

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATELY 0.20"   IN LENGTH AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT CORNER   NUMBER 13 SLAT TRACK #10 AFT INBOARD CORNER AT APPROXIMATELY STATION XOS 659.717. CRACK RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT CORNER   NUMBER 13 SLAT TRACK #10 AFT INBOARD CORNER AT STATION XOS 659.717 REPAIR CARRIED   OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
